Skip to Content

Does anyone wake up short of breath and feeling unwell since taking citalopram ?

Responses (1)

Sidekick55 26 Jul 2017

Do you take it before bed? Either way, I think you should call the doc and describe what's happening. It's possible the citalopram is causing it, but I can't tell you if it's serious. They all act on different receptors, some happen to affect your heart a little bit, some people are more susceptible to those changes. Your doc might wanting to switch you to something similar with different ability to affect the heart.

Peggo 26 Jul 2017

Thank you for replying:-) I usually take it early evening,( I thought I may not be as bad in the mornings then) today I took it the morning and haven't felt great today. I've only been taking it for 3 weeks , so
could it be initial side effects that will go away? I've recently had a lot of medication changed quite quickly for different reasons , so didn't want to have to change tablets again, have sleep apnea and other health issues so now not sure whether it's the Citalopram or something else . Just feeling at the end of my tether now .

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions